# SDR USAA960287

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 328
- Part time: 36,817 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND .25 INCH CRACK BS 328 AT NR 3 STOP FOR FORWARD CABIN SERVICE DOOR FRAME.  STOP DRILLED CRACK AND INSTALLED DOUBLER, REPAIRED PER SRM 51-40-3 PAGE 1.  (M)
